MathSciNet Relay Station
MathSciNet bibliographic data
MR345707 (49 #10438) 94A10
Kerdock, A. M. A class of low-rate nonlinear binary codes. Information and Control 20 (1972), 182–187; ibid. 21 (1972), 395.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement